68.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and muscle twitches

1 REPLY 1
SaskiaE_BCN
Community Manager

Re: Tamoxifen and muscle twitches

Hi Jingsheng

Thank you for posting. We have some information on our website about Taxoxifen which may be useful to you: https://breastcancernow.org/information-support/facing-breast-cancer/going-through-treatment-breast-...

You are also welcome to post to the Ask Our Nurses board, where a nurse can reply directly to your question with clinical advice. 

Best wishes, 

Saskia

 

Jingsheng
Member

Tamoxifen and muscle twitches

Hi I am a 37 year old girl from China and my English is not so good. I diagnosed with breast cancer last summer.  My daughter was only six months old.  Efter operation I take medication called tamoxifen. One month later I started having muscle twitches. Mostly when I am sitting or lying there. They drive me crazy. I have never had this problem before. I am pretty sure it's tamoxifen that gives muscle twitches. I talked to my doctor. He denied it. He said it has nothing to do with tamoxifen. I searched in Chinese websites. It seem like I am not only patient who has such side effects. But it does happen to me. Does anyone have same side effects? Shall I continue to take the tamoxifen? I have constant muscle twitches, it gives anxiety. Can anyone help me please? Thank you